Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2020, Volume 21, Issue 2, Pages 362–382 (Mi cheb914)  

Classification of $k$-forms on $\mathbb{R}^n$ and the existence of associated geometry on manifolds

Hông Vân Lê, J. Vanžura

Institute of Mathematics of the Czech Academy of Sciences, (Praha, Czech Republic)

Abstract: In this paper we survey methods and results of classification of $k$-forms (resp. $k$-vectors on $\mathbb{R}^n$), understood as description of the orbit space of the standard $\mathrm{GL}(n, \mathbb{R})$-action on $\Lambda^k \mathbb{R}^{n*}$ (resp. on $\Lambda ^k \mathbb{R}^n$). We discuss the existence of related geometry defined by differential forms on smooth manifolds. This paper also contains an Appendix by Mikhail Borovoi on Galois cohomology methods for finding real forms of complex orbits.

Keywords: $ \mathrm {GL} (n, {\mathbb R})$-orbits in $\Lambda^k\mathbb{R}^{n*}$, $\theta$-group, geometry defined by differential forms, Galois cohomology.

Funding Agency Grant Number
Czech Science Foundation 18-00496S
RVO:67985840
The research of HVL was supported by the GAČR-project 18-00496S and RVO:67985840.


DOI: https://doi.org/10.22405/2226-8383-2018-21-2-362-382

Full text: PDF file (767 kB)
References: PDF file   HTML file

UDC: 512.64+514.745
Received: 09.12.2019
Accepted:11.03.2020
Language:

Citation: Hông Vân Lê, J. Vanžura, “Classification of $k$-forms on $\mathbb{R}^n$ and the existence of associated geometry on manifolds”, Chebyshevskii Sb., 21:2 (2020), 362–382

Citation in format AMSBIB
\Bibitem{LeVan20}
\by H{\^o}ng~V{\^a}n~L\^e, J.~Van{\v z}ura
\paper Classification of $k$-forms on $\mathbb{R}^n$ and the existence of associated geometry on manifolds
\jour Chebyshevskii Sb.
\yr 2020
\vol 21
\issue 2
\pages 362--382
\mathnet{http://mi.mathnet.ru/cheb914}
\crossref{https://doi.org/10.22405/2226-8383-2018-21-2-362-382}


Linking options:
  • http://mi.mathnet.ru/eng/cheb914
  • http://mi.mathnet.ru/eng/cheb/v21/i2/p362

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:34
    Full text:24
    References:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021